# SDR 20001208AP002

- Difficulty date: July 6, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 580271229
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE PYLON FOUND FORWARD SPAR CRACK AT STATION XFS 550.  REPAIRED FORWARD PYLON IAW DOUGLAS DRAWING NR 5802712.  (M)
